Magnesium taurate

Hi all, an odd question but does anybody that they suffer worse from afib and ectopics whilst taking magnsium taurate, i am currently taking 375mg daily on advice but have noticed that the last couple of periods that i have used this my heart misbehaves, whilst returning to the norm if i run out or stop using for a period of time, this could purely be coincidence but thought i would ask the question - thanks

8 Replies

oldestnewest
  • I take MG Taurate on recommendations from others here and Dr Sanjay Gupta. My AFIB episodes have reduced in both severity and frequency. I can't be sure it's the Mg but they certainly haven't increased at all whilst I've been taking it. Did your GP recommend it or are you just trying it out?

  • Hi, took it on advice from GP, i am sure that it is just coincidence and will continue to take, can i ask what doseage that you take? - thanks for reply

  • I only take one tablet a day of 125mg.

  • Ok thanks, i have been taking 375mg at the advice of cardiologist - thanks for reply, glad its working for you

  • I take Magnesium Taurate. I have seen a great improvement and now stay in NSR nearly all the time.

  • Thanks for reply, i will continue to take and assume it to be coincidence as i have never heard of anybody else having a bad time with it, coyld i ask what doseage that you take? - cheers

  • Took 250mg for 1st year now 125mg per day with a good diet

  • Great, thanks for reply

You may also like...